My 10 1/2 yr old daughter was diagnosed with Exercise and Allergy induced Asthma and uses an Albuterol inhaler before exercise as well as she takes singular 1x at night. I have noticed in the last 6 months that she has put on excess weight (10-15 pounds)eventhough she maintains the same amount of exercise prior to her being diagnosed. Is there any correlation with the weight gain and the medication. I can't believe that the extra weight gain can be good for her diagnosis. Is there anything that I can do for her besides increase her activity. I am concerned because she was slightly overweight for her age to begin with.
One thing that I would recommend is to make sure that your daughter is eating healthy, organic foods as much as possible and that she avoids sugars, artificials sweeteners, food additives, chemicals, etc.
The best approach is to eat and live healthy (as much as we can do that today), and use natural methods to improve one's health. Check out http://savemyhealth.com/ for more info.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.